# SDR CALA2023022700567

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,056 hours, 34,883 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Proximity Switch
- Part number: NA
- Condition: None
- Location: Aft Lt Emer Ext
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEBRIEFED CREW, 28K FEET AT 280 KNOTS, ON ACCELERATION ON ECAM "AFT EMERGENCY EXIT LEFT" INDICATED OPEN PRESSURATION STARTED TO GO DOWN 200FT AND BACK TO 400 FEET UP, FLUCTUATED 3 TIMES, ALSO DOOR PRESS LIGHT ILUMINTED ON EMERGENCY EXIT DOOR ALSO NO STATUS MESSAGES PRESENT. FOUND PROX SWITCH DIMENSION "E" OUT OF RIG. ADJUSTED PROX SWITCH TARGET REF AMM 52-71-13. PRESSURIZED AC TO 4 PSI AND CHECKED FOR LEAKS. DURING PRESSURIATION, NO FAULTS OR ECAM MESSAGES
